MathSciNet Relay Station
MathSciNet bibliographic data
MR1443325 58E05 (34C25 34C37 58F05 70H05)
Caldiroli, Paolo; Jeanjean, Louis Homoclinics and heteroclinics for a class of conservative singular Hamiltonian systems. J. Differential Equations 136 (1997), no. 1, 76–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement